# SDR CALA2017050501273

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 88,801 hours, 8,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT JUMPSEAT EMERGENCY FLASHLIGHT INOP.  REPLACED AFT GALLEY LEFT JUMPSEAT FLASHLIGHT AS REQUIRED.
